Aa
A
A
Close
Avatar universal
My red marks are fadeing on accutane?
I've notice a huge improvment in my red marks !!
My acne is pretty much gone and I'm only 63 days in I had bad cystc acne I still have 1 small cyst, but my problem is I heard people say that my red marks will fade slowly on accutane , well it does not seem like it , I see improvment everyday,how is that even possible?Will they keep fadeing?Is this unusual?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi,
As mentioned from the other posts, results of Accutane vary from one person to another. Accutane reduces the amount of oil released by oil glands in the skin as well as help the skin renew itself more quickly. Regular follow-up with your doctor is highly recommended. Take care and do keep us posted
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Acne Community Resources